# SDR NSVA200300011

- Difficulty date: February 22, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: 031
- Make and model: Beech 1900C
- Aircraft serial: UC103
- Aircraft time: 24,839 hours, 40,149 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1005810061
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FINAL INTO BKW-PILOT REPORTED DURING GEAR EXTENSION, DID NOT GET GREEN LIGHT INDICATION FOR NOSE GEAR DOWN AND LOCKED.  CREW RETRACTED GEAR AND PERFORMED A MANUAL EXTENSION IAW WITH CHECKLIST, STILL NO LIGHT FOR NOSE GEAR. CREW DECLARED IN FLIGHT EMERGENCY (IFE).  AIRCRAFT LANDING AT BKW WAS UNEVENTFUL.  AIRCRAFT WAS ISSUED SFP TO HEF.  MX FOUND A FAULTY NOSE LANDING GEAR DOWNLOCK POSITION SWITCH.  REMOVED AND REPLACED SWITCH IAW AMM, OP'S CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
